Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 270971, 9 pages
http://dx.doi.org/10.1155/2015/270971
Research Article

Fixed Points of Modified -Contractive Mappings in Complete Metric-Like Spaces

1Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Atılım University, Incek, 06836 Ankara, Turkey
3Department of Mathematics, Faculty of Basic Science, University of Bonab, P.O. Box 5551-761167, Bonab, Iran

Received 29 August 2014; Revised 21 October 2014; Accepted 22 October 2014

Academic Editor: Abdul Latif

Copyright © 2015 Hamed H. Alsulami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Matthews, “Partial metric topology,” Annals of the New York Academy of Sciences, vol. 728, pp. 183–197, 1994, Proceedings of the 8th Summer Conference on General Topology and Application. View at Publisher · View at Google Scholar
  2. S. G. Matthews, “Partial metric topology,” Research Report 212, Department of Computer Science, University of Warwick, 1992. View at Google Scholar
  3. T. Abdeljawad, E. Karapınar, and K. Taş, “Existence and uniqueness of a common fixed point on partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1900–1904, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. E. Karapınar and İ. M. Erhan, “Fixed point theorems for operators on partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1894–1899, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. E. Karapınar, “Weak ϕ-contraction on partial contraction,” Journal of Computational Analysis and Applications, vol. 14, no. 2, pp. 206–210, 2012. View at Google Scholar
  6. E. Karapınar, I. M. Erhan, and A. Y. Ulus, “Fixed point theorem for cyclic maps on partial metric spaces,” Applied Mathematics & Information Sciences, vol. 6, no. 1, pp. 239–244, 2012. View at Google Scholar · View at MathSciNet
  7. E. Karapınar and B. Samet, “Generalized α-ψ contractive type mappings and related fixed point theorems with applications,” Abstract and Applied Analysis, vol. 2012, Article ID 793486, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. H. Aydi, E. Karapınar,, and C. Vetro, “On Ekeland's variational principle in partial metric spaces,” Applied Mathematics & Information Sciences, vol. 9, no. 1, pp. 257–262, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  9. I. A. Rus, “Fixed point theory in partial metric spaces,” Analele Universitattii de Vest, Timitsoara, vol. 46, no. 2, pp. 149–160, 2008. View at Google Scholar
  10. S. Romaguera, “A Kirk type characterization of completeness for partial metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 493298, 6 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. L. Ćirić, B. Samet, H. Aydi, and C. Vetro, “Common fixed points of generalized contractions on partial metric spaces and an application,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2398–2406, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. Bukatin, R. Kopperman, S. Matthews, and H. Pajoohesh, “Partial metric spaces,” American Mathematical Monthly, vol. 116, no. 8, pp. 708–718, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. P. Hitzler, Generalized metrics and topology in logic programming semantics [Ph.D. thesis], School of Mathematics, Applied Mathematics and Statistics, National University Ireland, University College Cork, 2001.
  14. A. Amini-Harandi, “Metric-like spaces, partial metric spaces and fixed points,” Fixed Point Theory and Applications, vol. 2012, article 204, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. E. Karapınar and P. Salimi, “Dislocated metric space to metric spaces with some fixed point theorems,” Fixed Point Theory and Applications, vol. 2013, article 222, 2013. View at Google Scholar
  16. D. Wardowski, “Fixed points of a new type of contractive mappings in complete metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 94, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus